# SDR A6WA202109167879

- Difficulty date: August 30, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fs 559 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR PRESSURE SILL AND FLOOR STRAP AT FS559 AND RBL41.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION ON FLOOR STRAP P/N 601R31025-29 AT FS559 AND RBL27 TO RBL41 THAT  WAS OUT OF LIMITS AND REPLACED WITH NEW FORMED SHEET ALUMINUM OF ORIGINAL THICKNESS 0.050Ï¿½. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM  51-77-00 AND SRM 51-42-06 REV 38.
